Alert archive / Montana / High Wind Warnings in 2007
High Wind Warning 12, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Oct 21, 2007, 9:08 PM MDT. It took effect at Oct 22, 2007, 3:46 AM MDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2007, 9:08 PM MDT (03:08 UTC)
- In effect from
- Oct 22, 2007, 3:46 AM MDT
- Expired
- Oct 23, 2007, 3:37 AM MDT
- In force
- 24 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 220308 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 908 PM MDT SUN OCT 21 2007 MTZ009-048-221200- /O.UPG.KTFX.HW.A.0014.071022T1000Z-071023T0300Z/ /O.NEW.KTFX.HW.W.0012.071022T1000Z-071023T0300Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 908 PM MDT SUN OCT 21 2007 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 9 PM MDT MONDAY FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 PM MDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. THIS WARNING IS IN EFFECT FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT...INCLUDING THE FOLLOWING LOCATIONS...THE EAST SIDE OF GLACIER NATIONAL PARK...EAST GLACIER PARK...HEART BUTTE...AND AUGUSTA. STRONG WEST WINDS WILL DEVELOP OVER THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT BEGINNING LATE TONIGHT...AND THEY WILL CONTINUE INTO MONDAY EVENING. SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 70 MPH...ARE EXPECTED DURING THIS TIME. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-221200- /O.CON.KTFX.HW.A.0014.071022T1800Z-071023T0300Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 908 PM MDT SUN OCT 21 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR EASTERN GLACIER COUNTY... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR EASTERN GLACIER COUNTY...WHICH INCLUDES THE CUT BANK AREA. STRONG WEST WINDS ARE POSSIBLE IN AND AROUND THE CUT BANK AREA FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. SUSTAINED WEST WINDS OF 30 TO 40 MPH...WITH GUSTS UP TO 60 MPH...ARE POSSIBLE DURING THIS TIME. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
5 follow-up statements
000 WWUS75 KTFX 220946 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 346 AM MDT MON OCT 22 2007 MTZ010-221800- /O.UPG.KTFX.HW.A.0014.071022T1800Z-071023T0300Z/ /O.EXB.KTFX.HW.W.0012.071022T1500Z-071023T0600Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 346 AM MDT MON OCT 22 2007 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WEST WINDS WILL DEVELOP IN AND AROUND THE CUT BANK AREA THIS MORNING AND WILL CONTINUE THROUGH THIS EVENING. SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP TO 65 MPH...ARE EXPECTED. WIND SPEEDS WILL DIMINISH AFTER MIDNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-048-221800- /O.EXT.KTFX.HW.W.0012.071022T1000Z-071023T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 346 AM MDT MON OCT 22 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM MDT TUESDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 AM MDT TUESDAY. STRONG WEST WINDS WILL DEVELOP OVER THE ROCKY MOUNTAIN FRONT EARLY THIS MORNING AND WILL CONTINUE THROUGH TONIGHT. SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 75 MPH...ARE EXPECTED. FAVORED MOUNTAIN PASSES MAY SEE GUSTS TO 85 MPH. WIND SPEEDS WILL DIMINISH EARLY TUESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ THOMSON
000 WWUS75 KTFX 221804 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1204 PM MDT MON OCT 22 2007 MTZ010-230215- /O.CON.KTFX.HW.W.0012.000000T0000Z-071023T0600Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 1204 PM MDT MON OCT 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. STRONG WEST WINDS WILL CONTINUE ACROSS EASTERN GLACIER COUNTY THROUGH THIS EVENING. SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP TO 65 MPH...ARE EXPECTED. WIND SPEEDS WILL DIMINISH AFTER MIDNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-048-230215- /O.CON.KTFX.HW.W.0012.000000T0000Z-071023T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 1204 PM MDT MON OCT 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT TUESDAY. STRONG WEST WINDS WILL CONTINUE THROUGH TONIGHT ALONG THE ROCKY MOUNTAIN FRONT. SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 75 MPH...ARE EXPECTED. FAVORED MOUNTAIN PASSES MAY SEE GUSTS TO 85 MPH. WIND SPEEDS WILL DIMINISH EARLY TUESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 222118 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 318 PM MDT MON OCT 22 2007 MTZ010-222230- /O.CAN.KTFX.HW.W.0012.000000T0000Z-071023T0600Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 318 PM MDT MON OCT 22 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING FOR EASTERN GLACIER COUNTY. VERY BREEZY WEST WINDS WILL CONTINUE ACROSS EASTERN GLACIER COUNTY TONIGHT...BUT WIND SPEEDS WILL GENERALLY REMAIN BELOW HIGH WIND CRITERIA. SUSTAINED WEST WINDS OF 25 TO 35 MPH...WITH OCCASIONAL GUSTS TO 50 MPH...ARE EXPECTED. WINDS WILL GENERALLY DECREASE AFTER MIDNIGHT. $$ MTZ009-048-230400- /O.CON.KTFX.HW.W.0012.000000T0000Z-071023T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 318 PM MDT MON OCT 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT TUESDAY FOR THE ROCKY MOUNTAIN FRONT. STRONG WEST WINDS WILL CONTINUE THROUGH TONIGHT ALONG THE ROCKY MOUNTAIN FRONT. SUSTAINED WEST WINDS OF 30 TO 40 MPH...WITH GUSTS UP TO 65 MPH...ARE EXPECTED. FAVORED MOUNTAIN PASSES MAY SEE GUSTS TO 80 MPH. WINDS WILL DECREASE EARLY TUESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 230436 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1036 PM MDT MON OCT 22 2007 MTZ009-048-231200- /O.CON.KTFX.HW.W.0012.000000T0000Z-071023T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 1036 PM MDT MON OCT 22 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT TUESDAY. STRONG WEST WINDS WILL CONTINUE THROUGH TONIGHT ALONG THE ROCKY MOUNTAIN FRONT. SUSTAINED WEST WINDS OF 30 TO 40 MPH...WITH GUSTS UP TO 65 MPH...ARE EXPECTED. FAVORED MOUNTAIN PASSES MAY SEE GUSTS TO 80 MPH. WINDS WILL DECREASE EARLY TUESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 230937 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 337 AM MDT TUE OCT 23 2007 MTZ009-048-231045- /O.CAN.KTFX.HW.W.0012.000000T0000Z-071023T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 337 AM MDT TUE OCT 23 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WIND SPEEDS OVER THE ROCKY MOUNTAIN FRONT HAVE DIMINISHED BELOW HIGH WIND WARNING CRITERIA. SUSTAINED WINDS OF 25 TO 40 MPH WITH LOCAL GUSTS TO 55 MPH ARE STILL POSSIBLE EARLY THIS MORNING...WITH WINDS DECREASING FURTHER AS THE DAY GOES ON. $$ THOMSON
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Oct 21, 5:20 PM MDT, 3 hours 48 minutes earlier.
Area forecast discussion, Oct 21, 5:20 PM MDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 520 PM MDT SUN OCT 21 2007 UPDATE TO AVIATION SECTION ONLY .DISCUSSION... A FAIRLY QUIET...BUT WINDY AND WARMER WEATHER PATTERN WILL SET UP OVER THE REGION FOR THE NEXT FEW DAYS. TONIGHT...A BRISK NORTHWESTERLY FLOW ALOFT IS DEVELOPING OVER THE REGION...AS DRIER AND MORE STABLE AIR CONTINUES TO MOVE INTO THE AREA. HOWEVER...A FEW LIGHT SHOWERS WILL AFFECT BLAINE COUNTY EARLY THIS EVENING...AS A WEAK UPPER LEVEL DISTURBANCE SLIDES THROUGH THIS REGION. ALSO...SCATTERED SNOW SHOWERS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT...AS THE NORTHWESTERLY FLOW PRODUCES A BIT OF UPSLOPE OVER THIS REGION. OTHERWISE...MOSTLY DRY AND SEASONABLE TEMPERATURES ARE EXPECTED OVER THE REMAINDER OF THE REGION. FOR MONDAY...GUSTY WEST WINDS WILL DEVELOP OVER THE ROCKY MOUNTAIN FRONT EARLY IN THE MORNING...AND THEN EXPAND EASTWARD TOWARDS CUT BANK BY MID DAY. A HIGH WIND WATCH HAS BEEN ISSUED...AND THIS WATCH COULD BE UPGRADED TO A WARNING LATER THIS EVENING OR OVERNIGHT AS NEW MODEL INFORMATION BECOMES AVAILABLE. BREEZY...MOSTLY DRY...AND WARMER CONDITIONS ARE EXPECTED OVER THE REMAINDER OF THE REGION. FOR MONDAY NIGHT AND TUESDAY...EXPECT BREEZY WEST WINDS TO CONTINUE...AS THE FLOW ALOFT BECOMES A BIT MORE WESTERLY. WARMER AIR WILL CONTINUE TO MOVE INTO THE REGION...AS AFTERNOON HIGHS BY TUESDAY WILL RANGE FROM 10 TO 15 DEGREES ABOVE NORMAL. THE AIRMASS SHOULD BE TO STABLE FOR ANY PRECIPITATION TO DEVELOP OVER THE REGION. BRUSDA TUESDAY NIGHT THROUGH FRIDAY NIGHT...MODELS REMAIN IN GOOD AGREEMENT EARLY IN THE FORECAST PERIOD WITH AN UPPER LEVEL RIDGE OVER THE PACIFIC NORTHWEST. TEMPERATURES ARE EXPECTED TO REMAIN WELL ABOVE SEASONAL NORMALS ON WEDNESDAY WITH DRY CONDITIONS AND BREEZY WEST WINDS. THE PATTERN QUICKLY CHANGES AS A TROUGH SWEEPS SOUTH THROUGH WESTERN CANADA AND ACROSS MONTANA THURSDAY AND THURSDAY NIGHT. MODELS DIFFER ON THE STRENGTH AND EXACT LOCATION OF THIS FEATURE BUT CONDITIONS APPEAR FAVORABLE FOR A CANADIAN COLD FRONT TO PUSH THROUGH MY CWA WITH A GOOD CHANCE OF PRECIPITATION FOR MANY AREAS. FAVORED UPSLOPE LOCATIONS WILL HAVE THE GREATEST LIKELIHOOD OF PRECIPITATION WITH ACCUMULATING SNOWS LIKELY IN THE MOUNTAINS. THE CORE OF THE SYSTEM WILL CONTINUE TO DROP SOUTH ON FRIDAY WITH PRECIPITATION TAPERING OFF FROM NORTH TO SOUTH. OVERNIGHT TEMPERATURES WILL DROP INTO THE 20S ACROSS MY ENTIRE CWA THURSDAY NIGHT AND FRIDAY NIGHT AS THE CANADIAN AIRMASS SETTLES OVER THE REGION. MPJ SATURDAY THROUGH SUNDAY...MODELS ARE IN PRETTY GOOD AGREEMENT DURING THIS PERIOD. AN UPPER LEVEL RIDGE BUILDS OVER THE PACIFIC NORTHWEST SATURDAY. CLEAR TO PARTLY CLOUDY SKIES AND DRY CONDITIONS ARE EXPECTED. DOWNSLOPE WINDS DEVELOP...ESPECIALLY ALONG THE EAST SLOPES OF THE ROCKIES WITH TEMPERATURES WARMING TO A FEW DEGREES ABOVE SEASONAL AVERAGES FOR MOST AREAS. EK && .AVIATION... UPDATED 2320Z. EXPECT VFR CONDITIONS. MID AND HIGH LEVEL CLOUDS CONTINUE TO SPILL OVER TOP OF UPPER LEVEL RIDGE TONIGHT AND WILL CONTINUE INTO MONDAY MORNING. GUSTY WEST WINDS WILL SUBSIDE THIS EVENING MAINLY IN THE EAST. WINDS WILL BECOME STRONG WITH LOCAL GUSTS NEAR 50 KNOTS ALONG THE NORTHERN ROCKY MOUNTAIN FRONT AFTER 06Z MONDAY. BLANK/CAMP && .PRELIMINARY POINT TEMPS/POPS... GTF 35 65 49 74 / 0 0 0 0 CTB 36 60 45 72 / 0 0 0 0 HLN 33 62 39 72 / 0 0 0 0 BZN 29 61 30 71 / 0 0 0 0 WEY 24 45 23 57 / 10 10 0 0 DLN 28 55 30 64 / 0 0 0 0 HVR 31 67 40 73 / 0 0 0 0 LWT 29 61 41 72 / 0 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... ...HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE CUT BANK AREA... ...HIGH WIND WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT... && SHORT TERM...BRUSDA LONG TERM...MPJ/EK AVIATION...CAMP WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Oct 21, 1:41 PM MDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 141 PM MDT SUN OCT 21 2007 MTZ009-010-012-044-046-048-049-221200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- 141 PM MDT SUN OCT 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WATCH REMAINS IN EFFECT FOR THE ROCKY MOUNTAIN FRONT FROM LATE TONIGHT THROUGH MONDAY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WATCH REMAINS IN EFFECT FOR THE ROCKY MOUNTAIN FRONT ON MONDAY...AND THE WATCH WILL BE EXPANDED TO INCLUDE THE CUT BANK AREA MONDAY AFTERNOON THROUGH MONDAY EVENING. PERIODS OF STRONG WEST WINDS ARE POSSIBLE AGAIN TUESDAY THROUGH WEDNESDAY OVER THE ROCKY MOUNTAIN AND THE ADJACENT PLAINS. THERE IS THE POSSIBILITY THAT HIGH WIND WATCHES OR WARNINGS COULD BE ISSUED LATER THIS WEEK FOR THIS SECOND HIGH WIND EVENT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-011-013>015-045-047-050>055-221200- BEAVERHEAD-HILL-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK- MADISON-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER- MEAGHER-GALLATIN- 141 PM MDT SUN OCT 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
High Wind Warnings in Montana, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.